# SDR DL76L091721

- Difficulty date: November 3, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 78,480 hours, 11,627 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CABIN ALT AUTO 1 AND 2 MSG AFTER POWER SWAP.  PERFORMED CABIN CONTROLLER BITE CLEARED MSG PERFORMED CHECK  GROUND SYSTEM OKAY AS PER AMM.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
